Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, Cauchy problems

Research output: Contribution to journalArticle

84 Citations (Scopus)
Original languageEnglish
Pages (from-to)268-299
Number of pages32
JournalJournal of Differential Equations
Volume46
Issue number2
DOIs
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Subdifferential Operator
Nonlinear Parabolic Equations
Cauchy Problem
Perturbation

ASJC Scopus subject areas

  • Analysis

Cite this

@article{9340ab7fe80b450587767162ff22ba33,
title = "Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, Cauchy problems",
author = "Mitsuharu Otani",
year = "1982",
doi = "10.1016/0022-0396(82)90119-X",
language = "English",
volume = "46",
pages = "268--299",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, Cauchy problems

AU - Otani, Mitsuharu

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0001704449&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001704449&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(82)90119-X

DO - 10.1016/0022-0396(82)90119-X

M3 - Article

AN - SCOPUS:0001704449

VL - 46

SP - 268

EP - 299

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -